# SDR SIMA20190430008

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,078 hours, 39,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLOOR LIGHT STRIP WIRIES BROKEN OFF. C/A-REMOVED AND REPLACED NR 7 FLOOR LIGHT STRIP IAW AMM 33-50-12.
